MathSciNet Relay Station
MathSciNet bibliographic data
MR450888 (56 #9180) 42A92 (46E35 46F10)
Calderón, A.-P.; Torchinsky, A. Parabolic maximal functions associated with a distribution. II. Advances in Math. 24 (1977), no. 2, 101–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement